# SDR AALA201810299020

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 62,538 hours, 27,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT JUMP SEAT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-65-00.
